Journal of Mathematical Finance

Vol.1 No.3(2011), Paper ID 8413, 7 pages



Stochastic Convergence in Regional Economic Activity


Fariba Hashemi



Copyright © 2011 Fariba Hashemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

F. Hashemi, "Stochastic Convergence in Regional Economic Activity," Journal of Mathematical Finance, Vol. 1 No. 3, 2011, pp. 125-131. doi: 10.4236/jmf.2011.13016.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.